American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A78) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 45 of 45 found      Go to page: 1 2

[31] James Foran. A note on the density of $s$-dimensional sets. Proc. Amer. Math. Soc. 126 (1998) 863-865. MR 1452803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Brian R. Hunt. The Hausdorff dimension of graphs of Weierstrass functions. Proc. Amer. Math. Soc. 126 (1998) 791-800. MR 1452806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Nieves Castro and Miguel Reyes. Hausdorff measures and dimension on $\mathbb{R}^\infty$. Proc. Amer. Math. Soc. 125 (1997) 3267-3273. MR 1403116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Sze-Man Ngai. A dimension result arising from the $L^q$-spectrum of a measure. Proc. Amer. Math. Soc. 125 (1997) 2943-2951. MR 1402878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Martin P. W. Zerner. Weak separation properties for self-similar sets. Proc. Amer. Math. Soc. 124 (1996) 3529-3539. MR 1343732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Andreas Schief. Self-similar sets in complete metric spaces. Proc. Amer. Math. Soc. 124 (1996) 481-490. MR 1301047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Andreas Schief. Separation properties for self-similar sets . Proc. Amer. Math. Soc. 122 (1994) 111-115. MR 1191872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Bernd Kirchheim. Rectifiable metric spaces: local structure and regularity of the Hausdorff measure . Proc. Amer. Math. Soc. 121 (1994) 113-123. MR 1189747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Sergio Stella. Corrigendum to: ``On Hausdorff dimension of recurrent net fractals'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 2, 389--400; MR1094507 (92m:58079)] . Proc. Amer. Math. Soc. 121 (1994) 1309-1311. MR 1224620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] James Foran. On the translates of a set which meet it in a set of positive measure . Proc. Amer. Math. Soc. 121 (1994) 893-895. MR 1195478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Manuel Morán. Dimension functions for fractal sets associated to series . Proc. Amer. Math. Soc. 120 (1994) 749-754. MR 1186131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Mark Melnikov and Joan Orobitg. A counterexample to a Vitali type theorem with respect to Hausdorff content . Proc. Amer. Math. Soc. 118 (1993) 849-856. MR 1137228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Xiao Ping Gu. The Hausdorff dimension of self-similar sets under a pinching condition . Proc. Amer. Math. Soc. 118 (1993) 1281-1289. MR 1181166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Sergio Stella. On Hausdorff dimension of recurrent net fractals . Proc. Amer. Math. Soc. 116 (1992) 389-400. MR 1094507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Zoltán Buczolich and Krzysztof Ostaszewski. The Hausdorff dimension of graphs of density continuous functions . Proc. Amer. Math. Soc. 112 (1991) 1037-1043. MR 1045588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 45 of 45 found      Go to page: 1 2